# SDR SWI2025F00668

- Difficulty date: May 5, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER FUSELAGE I R/H LATERAL SEAT TRACK IS GOUGE ON FR 20/21.    REMOVED AND REPLACED PASSENGER CABIN CENTER FUSELAGE I R/H LATERAL SEAT TRACK FR 16 - FR 20 REF SRM 51-40-08. FACTORY REPLACEMENT PART NO CHANGE TO AIRCRAFT WEIGHT AND BALANCE.
